# SDR COEA2018031721811

- Difficulty date: March 17, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S53578303200
- Condition: Corroded
- Location: Lt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL, AFT TRUNNION SUPPORT HAS 2 CORROSION BY THE BORE.  REPAIRED IAW SRM 53-57-30-300-801-A01.
